# SDR WX0A071766

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug MD 83
- Aircraft serial: 53467
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070001201S
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN ACCORDANCE WITH MEL 25-09 SIT 1 DMI 5542, AFT CABIN FLASHLIGHT NOT BLINKING.  R & R AFT CABIN FLASHLIGHT BATTERY PACK IAW AMM 25-60-00, OPERATIONS CHECKED GOOD.  THIS CLEARS MEL 25-09 SIT 1, DMI 5542, INOPERATIVE PLACARD REMOVED.
